Affordable Access

Publisher Website

Line isomorphisms on dipseudographs

Authors
Journal
Journal of Combinatorial Theory Series B
0095-8956
Publisher
Elsevier
Publication Date
Volume
14
Issue
2
Identifiers
DOI: 10.1016/0095-8956(73)90053-1

Abstract

Abstract Line functions between dipseudographs (directed graphs with loops and multiple lines) that preserve various types of line adjacencies (such as head-to-head or head-to-tail) are characterized.

There are no comments yet on this publication. Be the first to share your thoughts.